# SDR AALA202103319009

- Difficulty date: March 30, 2021
- Submitted: April 4, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A7023
- Condition: No Test
- Location: Pax Door
- Part time: 45,822 hours, 24,355 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE  MAINTENANCE: PASSENGER / CREW DOOR 841 SLIDE RAFT DOES NOT PASS THE LIGHT TEST. REPLACED SLIDE PER  AMM 25-62-44-400-803-A.
